American Nuclear Society
Home

Home / Store / Journals / Electronic Articles / Nuclear Science and Engineering / Volume 92 / Number 2 / Pages 272-279

Solution of the One-Group Time-Dependent Neutron Transport Equation in an Infinite Medium by Polynomial Reconstruction

B. D. Ganapol

Nuclear Science and Engineering / Volume 92 / Number 2 / Pages 272-279

February 1986

Format:

Price:$30.00
Member Price:$27.00
Member Savings:$3.00

The numerical solution to the one-group time-dependent neutron transport equation in infinite plane, spherical, and cylindrical geometries is obtained via an expansion in Legendre polynomials. The computation features general anisotropic scattering, isotropic and beam sources, and a power law time-dependent cross-section variation. Results for test problems are compared with previously obtained numerical solutions and with the diffusion approximation.

 
 
 
Questions or comments about the site? Contact the ANS Webmaster.
advertisement